Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking Amazeo OD and Sizodone for having paranoid delusions. Concerned about the dosage change

Hi...I have been prescribed Amazeo OD 200mg by a doctor and i was having that medication since 2-3 years....Currently another doctor changed the medication from Amazeo OD 200 to Amazeo OD 100 and added a medicine Sizodone 1mg...Is that reduction of dosage or increase of dosage?I was having medication since 13 years from the age of 16....So I wanted to cure the problem and stop the medication..I was having paranoid delusions at the the age of 16-17...
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Oct 2012
hi..well, the second doctor seems to cross-taper between amazeo and sizodon as sizodon works better in positive symptoms like delusions and hallucinations if you are still experiencing them..amazeo is a good choice if you have progressive lethargy and cognitive decline, so called the decision rests on your symptoms..and possibly you have paranoid symptoms for which you changed the doctor..stopping the medication in this case is difficult as its a chronic form of disorder..get blood tests for metabolic profile done periodically..have a good health..continue consultation
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor